# SDR CA130925003

- Difficulty date: September 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 13,492 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 704A33220025
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL COOLER SPRUNG A LEAK, PILOT DISCOVERED DURING A DI.  MAINTENANCE DISPATCHED, COOLER CHANGED, ACFT RETURNED TO SERVICE.  COOLER TO BE SENT OUT TO SEE IF IT`S REPAIRABLE.
